# SDR SWAA970128

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 873/445.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CREASED AT BS 445.5, WL 152, BETWEEN S26 AND 27R, AND AT BS 873, WL 205, BETWEEN S17 AND 18R.  REPAIRED PER BOEING SRM.
